# SDR YENA2022061000592

- Difficulty date: June 9, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb EMB110*
- Aircraft serial: 014
- Aircraft time: 42,966 hours, 27,732 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1237, BOS-DTW. (AIRCRAFT DECLARED AN EMERGENCY AND PERFORMED AN AIR TURN BACK TO BOS) ' HUD SYS 2 FAIL APPRX 45 MIN INTO FL CYAN HYD 2 LOW QTY AT 16%PRSSR AT 2900 PST OUR PRD OF 5 MIN HYD 2 QTY DROPPED TO TO 0%. PRSSR STDY AT 2900 FOR 5 MIN THEN DRP TO 2500 SLOWLY SOON APT SUDDEN DROP TO PSI; FOUND  PYLON LINE ON #2 SIDE HAD PINHOLE CAUSING SYSTEM FLUID LOSS. REPLACED DAMAGED PRESSURE LINE PN:190-05170-406 BY TUBING REPAIR UNDER AMM 20-10-03-300-801-A. SEE ITEM #3387281-2 (#2 PYLON HYD LINE, CLAMPS, AND STANDOFF INSTALLED AND LEAKED CHECKED IAW AMM 29-13-00) FOR INSTALLATION OF STANDOFF, CLAMPS, AND LEAK CHECK.' (SUPPLEMENTAL ADDED TO DESCRIPTION AND DATE).
